Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2003 (2003), Issue 8, Pages 503-512

An iterative approach to a constrained least squares problem

1Department of Mathematics, The Technion - Israel Institute of Technology, Haifa 32000, Israel
2Department of Mathematics, University of Durban-Westville, Private Bag X54001, Durban 4000, South Africa

Received 3 December 2001

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Simeon Reich and Hong-Kun Xu, “An iterative approach to a constrained least squares problem,” Abstract and Applied Analysis, vol. 2003, no. 8, pp. 503-512, 2003. doi:10.1155/S1085337503212082